- 31 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 72-year-old man developed disseminated granulomatous disease following BCG treatment. He additionally developed granulomatous hepatitis following co-administration of isoniazid and rifampicin, followed by another episode of hepatitis during treatment with rifampicin alone [not all routes stated; dosages not stated].
The man was hospitalised with fever, shaking chills, anorexia, fatigue, malaise, profuse diaphoresis, productive cough and haematuria. Ten months ago, he had been diagnosed with papillary non-invasive urothelial carcinoma of the bladder and had undergone resection of the tumour. He then received intravesical BCG. His last BCG administration had been almost 17 days before admission. His medical history was significant for coronary artery disease,...
- Ghafouri SAR, et al. Disseminated granulomatous disease from intravesical instillation of bacillus calmette-guerin. Case Reports in Oncological Medicine 2018: 2018. Available from: URL: http://doi.org/10.1155/2018/8280527 -USA